BibTeX record journals/jct/KonvalinaL91

download as .bib file

@article{DBLP:journals/jct/KonvalinaL91,
  author    = {John Konvalina and
               Yi{-}Hsin Liu},
  title     = {Subsets without\emph{q}-separation and binomial products of fibonacci
               numbers},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {57},
  number    = {2},
  pages     = {306--310},
  year      = {1991},
  url       = {https://doi.org/10.1016/0097-3165(91)90054-K},
  doi       = {10.1016/0097-3165(91)90054-K},
  timestamp = {Tue, 16 Feb 2021 14:06:45 +0100},
  biburl    = {https://dblp.org/rec/journals/jct/KonvalinaL91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics